Cart (Loading....) | Create Account
Close category search window
 

The minimum distance diagram of double-loop networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Chiuyuan Chen ; Dept. of Appl. Math., Nat. Chiao Tung Univ., Hsinchu ; Hwang, F.K. ; Hsien-Sheng Hsiao ; Yeh-Hao Chin
more authors

It is well-known that the minimum distance diagram of a double-loop network yields an L-shape. It is important to know, for a given L-shape, whether there exists a double-loop network realizing it. Necessary and sufficient conditions were given before, but were said to be cumbersome. They also need some clarification. We give new conditions and a simple proof. We also prove that all double-loop networks realizing the same L-shape are isomorphic as the existing proof was given in a Spanish dissertation

Published in:

Computers, IEEE Transactions on  (Volume:49 ,  Issue: 9 )

Date of Publication:

Sep 2000

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.